I hope you're doing well. When my son detoxed off of Tramadol it was horrible. Just horrible. I'm not going to lie to you. He said it was absolutely awful. Sending you prayers and positive vibes. Call your doctor. Because they can give you something to help you with the withdrawals.
Good luck, let us know how you're doing.
in my opinion yes the worst of your withdrawals are over.
If you've gone this long without any pain medication, then I would say you're out of the woods.
Good job. Congratulations.
Admitting you're an addict is a great first step! Listen, I don't know how old you are, but I'm fairly sure I am a least twice your age, and it wasn't until just a couple years ago that I actually admitted and wrote that I am an addict. A couple friends from this forum here were all...'Finally!!' lol
Everyone has given you great advice. The anxiety will lessen as the days go by. If you can, put your baby in the stroller, then go out and walk. This will help the anxiety. Exercise alone will help you to regain your energy as well. And if you don't feel like it, you gotta push yourself.
Oh, and please forget about taking the cough medicine. You didn't put yourself back to square one of withdrawal, not at all. You can see now why it's important to have Nothing in the house. Just another lesson. This is in the past now, just keep moving forward.
How are you feeling today?
Thank God you are ok! Yes, I think the worst is over for you.
What you did with the opiates to ease the tramadol was like taking pure grain alcohol to stop the beer.
You got lucky you did not trade one addiction for a much worse one.
Please stay away from opiates as you may not be so lucky next time.
So glad to know you are feeling better, and you can enjoy a lunch with your baby. That is beautiful. It will only get better from here.
Remember to take care of YOU. moms with babies are naturally neglected, so make sure you make up for that with some rewards for yourself on a regular basis. You deserve it.
Yeah the hard stuff is done. Propably feel restless and irritated another few weeks yet. Head might be a bit foggy